Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 52(1)(2020)

Improved Fuzzy Forecasting Model for Stock Exchange Market
by S. Mustafa, S.Siddique and C. Kadilar

Analytical and Numerical Investigation of the Hammerstein Fractional Equations
by Somayyeh Dadsetadi and Kazem Nouri

Neutrosophic Quotient Submodules and Homomorphisms
by Binu R. and Paul Isaac

(A Note on Left Abelian Distributive LA-semigroups
by I. Ahmad, S. Rahman, M. Iqbal and Amanullah

Hermite-Hadamard Type Integral Inequalities for Functions Whose Mixed Partial Derivatives Are Co-ordinated Preinvex
by Humaira Kalsoom and Sabir Hussain

Shape Preservation of Ternary 4-point Non-Stationary Interpolating Subdivision Scheme
by Khalida Bibi, Ghazala Akram and Kashif Rehan

Analysis of the small oscillations of a heavy almost homogeneous inviscid liquid partially ļ¬lling an elastic body with negligible density
by H. Essaouini and P. Capodanno

On Generalization of Quasi s-topological IP-loops
by Muhammad Kashif Maqbool, Muhammad Awais Yousaf and Abdul Razaq
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved